Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

57 Publikationen

2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731
Ferrari, G., Yang, S.: On an optimal extraction problem with regime switching. Center for Mathematical Economics Working Papers, 562. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750
Ferrari, G.: Controlling public debt without forgetting Inflation. Center for Mathematical Economics Working Papers, 564. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904753
de Angelis, T., Ferrari, G.: Stochastic nonzero-sum games: a new connection between singular control and optimal stopping . Center for Mathematical Economics Working Papers, 565. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907442
Kieburg, M., Kösters, H.: Exact relation between singular value and eigenvalue statistics. RANDOM MATRICES-THEORY AND APPLICATIONS. 5, : 1650015 (2016).
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901045
Gess, B., Röckner, M.: Singular-degenerate Multivalued Stochastic Fast Diffusion Equations. Siam Journal on Mathematical Analysis. 47, 4058-4090 (2015).
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
De Angelis, T., Ferrari, G., Moriarty, J.: A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES. SIAM Journal on Control and Optimization. 53, 1199-1223 (2015).
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
Ferrari, G.: On an integral equation for the free-boundary of stochastic, irreversible investment problems. The Annals of Applied Probability. 25, 150-176 (2015).
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901450
Ferrari, G., Riedel, F., Steg, J.-H.: Continuous-Time Public Good Contribution under Uncertainty. Center for Mathematical Economics Working Papers, 485, Version February 2015. Center for Mathematical Economics, Bielefeld (2015).
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685908
Albeverio, S., Kondratiev, Y., Nikiforov, R., Torbin, G.: On fractal properties of non-normal numbers with respect to Renyi f-expansions generated by piecewise linear functions. Bulletin des Sciences Mathématiques. 138, 440-455 (2014).
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528
de Angelis, T., Ferrari, G., Moriarty, J.: A non convex singular stochastic control problem and its related optimal stopping boundaries. Center for Mathematical Economics Working Papers, 508. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
De Angelis, T., Ferrari, G.: A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis. Stochastic Processes and their Applications. 124, 4080-4119 (2014).
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681888
Chiarolla, M.B., Ferrari, G.: Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem. SIAM Journal on Control and Optimization. 52, 1048-1070 (2014).
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901544
de Angelis, T., Federico, S., Ferrari, G.: On the Optimal Boundary of a Three-Dimensional Singular Stochastic Control Problem Arising in Irreversible Investment. Center for Mathematical Economics Working Papers, 509. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901685
Ferrari, G., Salminen, P.: Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary. Center for Mathematical Economics Working Papers, 530. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901687
de Angelis, T., Ferrari, G., Moriarty, J.: A solvable two-dimensional degenerate singular stochastic control problem with non convex costs. Center for Mathematical Economics Working Papers, 531. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901463
Beißner, P.: Radner Equilibria under Ambiguous Volatility. Center for Mathematical Economics Working Papers, 493. Center for Mathematical Economics, Bielefeld (2013).
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674083
de Angelis, T., Ferrari, G.: A Stochastic Reversible Investment Problem on a Finite-Time Horizon: Free Boundary Analysis. Center for Mathematical Economics Working Papers, 477. Center for Mathematical Economics, Bielefeld (2013).
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674160
Ferrari, G., Riedel, F., Steg, J.-H.: Continuous-Time Public Good Contribution under Uncertainty. Center for Mathematical Economics Working Papers, 485. Center for Mathematical Economics, Bielefeld (2013).
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489130
Berglund, N., Gentz, B., Kuehn, C.: Hunting French ducks in a noisy environment. Journal of Differential Equations. 252, 4786-4841 (2012).
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1944752
Steg, J.-H.: Irreversible Investment in Oligopoly. Finance and Stochastics. 16, 207-224 (2012).
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="singular"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung